MAUDE Adverse Event Report: ANGIOMED GMBH & CO. MEDIZINTECHNIK KG VENOVO VENOUS STENT

ANGIOMED GMBH & CO. MEDIZINTECHNIK KG VENOVO VENOUS STENT
Model Number VENUM16120
Medical Device Problem Codes Difficult to Advance (2920); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/12/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H10: as the lot number for the device was provided, a review of the device history records is currently being performed.The return of the sample is pending.The investigation of the reported event is currently underway.H10: d4 (expiry date: 09/2024).H11: section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.Device pending return.
 
Event or Problem Description
It was reported that during stent placement procedure, the stent was allegedly extremely hard to advance, eventually advanced and placed.It was further reported that the catheter was allegedly crimped.There was no reported patient injury.
 
Event or Problem Description
It was reported that during a left common iliac vein may thurner syndrome stent placement procedure through popliteal vein, the stent was allegedly extremely hard to advance and eventually deployed with difficulty.It was further reported that after the catheter was removed from the patient, the catheter was identified allegedly crimped.The procedure was completed by using another device.There was no reported patient injury.
 
Additional Manufacturer Narrative
H10: manufacturing review: based on the information available it is not reasonably suggested that a manufacturing process may have caused or contributed to the reported issue.However, the lot history records of this lot were reviewed with special attention to the manufacturing and inspection of this product and the product was found to have met the specification prior to shipment.Investigation summary: the sample was not returned for evaluation and no x-ray images were provided which leads to inconclusive evaluation result.The vessel was not tortuous/ calcified, and the lesion was not pre dilated.System compatible 0.035" guidewire with 10f introducer was in use, and a damage was not observed before unpacking.Based on the investigation of the provided information, the investigation is closed as inconclusive.A definite root cause for the reported event could not be determined.Labeling review: in reviewing the relevant labeling for this product the potential issue was found addressed.The instruction for use state: 'if resistance is met during stent system introduction, the stent system should be withdrawn and another stent system should be used.', and 'during system flushing, observe that saline exits at the catheter tip.' under required materials the instruction for use state: '0.035 inch diameter guidewire', and '10f introducer for stent diameters of 16 mm, 18 mm and 20 mm'.In regards to pta the instruction for use state: 'predilation of chronic lesions with a balloon dilatation catheter is recommended.' the instruction for use further state: 'do not constrict the delivery system during stent deployment.If excessive force is felt during stent deployment, do not force the stent system.Remove the stent system and replace with a new unit.', and 'examine the stent system for any damage.If it is suspected that the sterility or performance of the stent system has been compromised, the device must not be used.' h10: b5, d4 (expiry date: 09/2024), g3 h11: section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd h3 other text : device not returned.
 
Additional Manufacturer Narrative
H10: manufacturing review: based on the information available it is not reasonably suggested that a manufacturing process may have caused or contributed to the reported issue.However, the lot history records of this lot were reviewed with special attention to the manufacturing and inspection of this product and the product was found to have met the specification prior to shipment.Investigation summary: the sample was not returned for evaluation and no x-ray images were provided which leads to inconclusive evaluation result.The vessel was not tortuous/ calcified, and the lesion was not pre dilated.System compatible 0.035" guidewire with 10f introducer was in use, and a damage was not observed before unpacking.Based on the investigation of the provided information, the investigation is closed as inconclusive.A definite root cause for the reported event could not be determined.Labeling review: in reviewing the relevant labeling for this product the potential issue was found addressed.The instruction for use state: 'if resistance is met during stent system introduction, the stent system should be withdrawn and another stent system should be used.', and 'during system flushing, observe that saline exits at the catheter tip.' under required materials the instruction for use state: '0.035 inch diameter guidewire', and '10f introducer for stent diameters of 16 mm, 18 mm and 20 mm'.In regards to pta the instruction for use state: 'predilation of chronic lesions with a balloon dilatation catheter is recommended.' the instruction for use further state: 'do not constrict the delivery system during stent deployment.If excessive force is felt during stent deployment, do not force the stent system.Remove the stent system and replace with a new unit.', and 'examine the stent system for any damage.If it is suspected that the sterility or performance of the stent system has been compromised, the device must not be used.'.H10: b5, d4 (expiry date: 09/2024), g3.H11: section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that during stent placement procedure, the stent was allegedly extremely hard to advance.It was further reported that the catheter was crimped.The procedure was completed by using another device.There was no reported patient injury.

Brand Name
VENOVO VENOUS STENT
Common Device Name
VENOUS STENT
Manufacturer (Section D)
ANGIOMED GMBH & CO. MEDIZINTECHNIK KG
wachhausstr. 6
karlsruhe 76227
GM  76227
Manufacturer (Section G)
ANGIOMED GMBH & CO. MEDIZINTECHNIK KG
wachhausstr. 6
karlsruhe 76227
GM   76227
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key17285601
Report Number9681442-2023-00263
Device Sequence Number3023392
Product Code QAN
UDI-Device Identifier00801741103599
UDI-Public(01)00801741103599
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
P180037
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/25/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVENUM16120
Device Catalogue NumberVENUM16120
Device Lot NumberANGW1563
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/15/2023
Supplement Date Received by Manufacturer08/15/2023
08/29/2023
Initial Report FDA Received Date07/10/2023
Supplement Report FDA Received Date08/17/2023
08/30/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown